Amphetamine-like stimulant cessation in an abusing patient treated with bupropion
Article first published online: 12 AUG 2009
Acta Psychiatrica Scandinavica
Volume 109, Issue 1, pages 75–78, January 2004
How to Cite
Tardieu, S., Poirier, Y., Micallef, J. and Blin, O. (2004), Amphetamine-like stimulant cessation in an abusing patient treated with bupropion. Acta Psychiatrica Scandinavica, 109: 75–78. doi: 10.1111/j.0001-690X.2004.t01-1-00196.x
- Issue published online: 12 AUG 2009
- Article first published online: 12 AUG 2009
- Accepted for publication June 11, 2003
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.